# SDR C77A20160718004

- Difficulty date: July 18, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N628CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 22,639 hours, 12,933 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17003238005
- Condition: Corroded
- Location: Zone 100
- Part time: 22,639 hours, 12,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK,  INSPECTION FOUND THE RT COCKPIT FLOOR DOUBLER CORRODED BETWEEN FRAMES 11 AND 12.  REPAIRED IAW ETD2016-170-064730A
